# SDR DL757970439

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DL
- Make and model: Boeing 757232
- Aircraft serial: 22915
- System (JASC): 2612 · Fire Detection
- Part: Fire Card
- Condition: Malfunctioned
- Location: Cargo Compt
- Component: 285N002817
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

UPON TAKEOFF ROLL, CARGO FIRE EICAS MSG PLUS WARNING ILLUM.  ABORTED TAKEOFF AT 25 KIAS. BRAKES NOT USED.  REPLACED CARGO FIRE DETECT CARD (M10427).  ALL OPN CKS NORMAL.  DETECTORS  ALSO CHECK GOOD.
